Advanced Search

Show simple item record

dc.contributor.authorDogan A.
dc.descriptionAcknowledgments The author gratefully acknowledges Application Number 1919B021900156 of 2224-International Scientific Meetings Fellowship Programme 2019/1 by the Scientific and Technological Research Council of Turkey (TÜB˙TAK).en_US
dc.description.abstractThis paper investigates the existence of positive solutions to time-scale boundary value problems on infinite intervals. By applying the Leggett-Williams fixed point theorem in a cone, some new results for the existence of at least three positive solutions of boundary value problems are found. With infinite intervals, the theorem can be used to prove the existence of solutions of boundary value problems for nonlinear dynamic equations dependence on the delta derivative explicitly. Our results are new for the special cases of difference equations and differential equations as well as in the general time scale setting.en_US
dc.description.sponsorshipTürkiye Bilimsel ve Teknolojik Araştirma Kurumuen_US
dc.subjectTime scalesen_US
dc.subjectPositive solutionsen_US
dc.subjectInfinite intervalsen_US
dc.subjectFixed point theoremsen_US
dc.subjectDynamic equationsen_US
dc.titleOn the Existence of Positive Solutions for the Time-Scale Dynamic Equations on Infinite Intervalsen_US
dc.contributor.departmentAGÜ, Mühendislik Fakültesi, Mühendislik Bilimleri Bölümüen_US
dc.identifier.volumeVolume 333, Pages 1 - 10en_US
dc.relation.journalSpringer Proceedings in Mathematics and Statisticsen_US
dc.relation.tubitakTürkiye Bilimsel ve Teknolojik Araştirma Kurumu
dc.relation.publicationcategoryKonferans Öğesi - Uluslararası - Kurum Öğretim Elemanıen_US

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record